# SDR DALA2024030402945

- Difficulty date: February 27, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 27,334 hours, 10,531 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0221212) RH UPPER VAPOR BARRIER SUPPORT ANGLE IN PACKS BAY IS CRACKED. REPAIRED R/H UPPER VAPOR BARRIER SUPPORT ANGLE IN PACKS BAY PER B737-900 SRM 57-10-10-2R REPAIR 5.
